# SDR AALA202012119002

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Inoperative
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FAILED OPERATIONAL TEST FOR DAMPER ON PASSENGER CREW DOOR 832 DAMPING FUNCTION AT AFT GALLEY AREA.  REPLACED DOOR DAMPER (AALA202012119002) AND EMERGENCY OPERATION CYLINDER (AALA202012149026) ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA, IAW AMM 52-13-14-400-001-A.
